# SDR SWIA202164500

- Difficulty date: December 15, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FWD COCKPIT SUPPORT ANGLE CORRODED   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW COCKPIT FLOOR SUPPORT ANGLE P/N CC670-34095-1 REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 WITH ALTERNATE FASTENERS CALLED OUT IN PREVIOUSLY ACCOMPLISHED REO 670-53-11-579 REV -B DATED 2013-05-01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
